The Journal of the Indian Mathematical Society




The Journal of the Indian Mathematical Society

Publisher: Informatics Publishing Limited and The Indian Mathematical Society
Editor: Sudhir Ghorpade
Online ISSN: 2455–6475, Print ISSN: 0019-5839
Frequency: Quarterly

Description:

The Society began publishing Progress Reports right from 1907 and then the Journal from 1908 (The 1908 and 1909 issues of the Journal are entitled "The Journal of the Indian Mathematical Club"). From 1910 onwards,it is published as its current title 'the Journal of Indian Mathematical Society. The four numbers of the Journal constitute a single volume and it is published in two parts: numbers 1 and 2 (January to June) as one part and numbers 3 and 4 (July to December) as the second part. The four numbers of the Student are published as a single yearly volume. Only the research papers of high quality are published in the Journal.

Table of Contents

Vol 87, No 1-2 (2020)

Articles

On B-Ideals in Semirings
Dipak Ravindra Bonde, Jayprakash Ninu Chaudhari
DOI: 10.18311/jims/2020/24429 ,  Vol 87, No 1-2 (2020), Pagination: 1-8
ABSTRACT |  PDF     Abstract Views: 4  |  PDF Views: 3
Generalized Hermite-Based Apostol-Bernoulli, Euler, Genocchi Polynomials and their Relations
Aparna Chaturvedi, Prakriti Rai
DOI: 10.18311/jims/2020/22695 ,  Vol 87, No 1-2 (2020), Pagination: 9-21
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 1
Approximation of Signals in the Weighted Zygmund Class via Euler-Hausdorff Product Summability Mean of Fourier Series
A. A. Das, S. K. Paikray, T. Pradhan, H. Dutta
DOI: 10.18311/jims/2020/22506 ,  Vol 87, No 1-2 (2020), Pagination: 22–36
ABSTRACT |  PDF     Abstract Views: 5  |  PDF Views: 1
On Different Relative Growth Factors of Entire Functions
Sanjib Kumar Datta, Banani Dutta, Nityagopal Biswas
DOI: 10.18311/jims/2020/24428 ,  Vol 87, No 1-2 (2020), Pagination: 37–55
ABSTRACT |  PDF     Abstract Views: 3  |  PDF Views: 1
Semilocal Convergence of a Seventh-Order Method in Banach Spaces Under HÖlder Continuity Condition
Neha Gupta, J. P. Jaiswal
DOI: 10.18311/jims/2020/23248 ,  Vol 87, No 1-2 (2020), Pagination: 56–69
ABSTRACT |  PDF     Abstract Views: 4  |  PDF Views: 1
Some Results on the Extended Hypergeometric Function
Ranjan Kumar Jana, Bhumika Maheshwari, Ajay Kumar Shukla
DOI: 10.18311/jims/2020/24874 ,  Vol 87, No 1-2 (2020), Pagination: 70–82
ABSTRACT |  PDF     Abstract Views: 5  |  PDF Views: 1
On Total Edge Irregularity Strength of Some Graphs Related to Double Fan Graphs
Husnul Khotimah, Yeni Susanti
DOI: 10.18311/jims/2020/24427 ,  Vol 87, No 1-2 (2020), Pagination: 83–95
ABSTRACT |  PDF     Abstract Views: 3  |  PDF Views: 1
A Representation Theorem for Generic Line Arrangements in the Plane
C. P. Anil Kumar
DOI: 10.18311/jims/2020/24873 ,  Vol 87, No 1-2 (2020), Pagination: 96–113
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 1
On Perturbation of Weighted G−Banach Frames in Banach Spaces
Ghanshyam Singh Rathore, Tripti Mittal
DOI: 10.18311/jims/2020/21297 ,  Vol 87, No 1-2 (2020), Pagination: 114–130
ABSTRACT |  PDF     Abstract Views: 5  |  PDF Views: 1
Shift Balancing Numbers
S. G. Rayaguru, G. K. Panda, R. K. Davala
DOI: 10.18311/jims/2020/24872 ,  Vol 87, No 1-2 (2020), Pagination: 131–136
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 1